RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1963, Volume 8, Issue 4, Pages 470–473 (Mi tvp4694)  

Short Communications

On Conditions for Ergodicity of Stationary Processes in Terms of Higher Order Moments

A. N. Shiryaev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: In this paper the necessary and sufficient conditions are given for the ergodicity of stationary processes in terms of time and spectral moments of higher order (equations (2) and (4)).

Full text: PDF file (447 kB)

English version:
Theory of Probability and its Applications, 1963, 8:4, 436–439

Received: 26.05.1962

Citation: A. N. Shiryaev, “On Conditions for Ergodicity of Stationary Processes in Terms of Higher Order Moments”, Teor. Veroyatnost. i Primenen., 8:4 (1963), 470–473; Theory Probab. Appl., 8:4 (1963), 436–439

Citation in format AMSBIB
\Bibitem{Shi63}
\by A.~N.~Shiryaev
\paper On Conditions for Ergodicity of Stationary Processes in Terms of Higher Order Moments
\jour Teor. Veroyatnost. i Primenen.
\yr 1963
\vol 8
\issue 4
\pages 470--473
\mathnet{http://mi.mathnet.ru/tvp4694}
\transl
\jour Theory Probab. Appl.
\yr 1963
\vol 8
\issue 4
\pages 436--439
\crossref{https://doi.org/10.1137/1108049}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4694
  • http://mi.mathnet.ru/eng/tvp/v8/i4/p470

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:87
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020